# SDR EBVR450D122723001

- Difficulty date: December 27, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Make and model: Cessna 680SOV
- Aircraft serial: 680
- Aircraft time: 13,504 hours, 8,935 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rudder
- Part time: 13,504 hours, 8,935 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIRED RUDDER LEADING EDGE CORROSION,  IAW RFTS-109106 REV. 0 & SRM 51-40-03. REPAIR THE UPPER FUSELAGE BLENDED AREA LOCATION ABOVE THE ENGINE PYLONS IAW  RFTS-108948 REV.0 . REPAIR THE BLENDED AREA ON THE LT FUSELAGE AT APPROXIMATELY BS 501 ON THE TOP SIDE OF THE PYLON LEADING EDGE IAW AQRD ERO-976188 REV IR, REPAIR THE UPPER FUSELAGE BLENDED AREAS AT FIVE LOCATIONS ABOVE THE ENGINE PYLONS IAW  ERO-976206 REV. IR. REPAIR RT HORIZONTAL STABILIZER TRAILING EDGE RIB AT RBL 8.8 IAW TEXTRON FIELD REPAIR FR-680-0081-11971 REV-. CORROSION, WING, LOWER REAR SPAR CAPS, LWS 30.3 TO 49.8, RWS 11.9 TO 20.4. IAW FIELD REPAIR FR-680-0081-12021 REV-. REPAIR THE BLENDED AREA ON THE LT FUSELAGE AT APPROXIMATELY BS 551 ON THE TOP SIDE OF THE PYLON AFT OF REAR ENGINE BEAM. AREA B AND C AS DESIGNATED ON REPAIR DRAWING IAW ERO-976188 REV IR. REPAIR THE BLENDED AREA ON THE RH FUSELAGE AT APPROXIMATELY BS 501ON THE TOP SIDE OF THE PYLON LEADING EDGE IAW ERO-976187 REV IR .
